2 doctors weighed in:

I have itchy bumps on lips steroids and fungal creams dont work. They fade after a while but my lips swell. Also rash in mouth?

2 doctors weighed in
Dr. Abdus Khan
Urgent Care
1 doctor agrees

In brief: Steroids to avoid

Please see your doctor.
We try to spare steroid use on face unless we are sure of the the diagnosis. It seems that you may have a viral infection and both of these treatments will not help. Stay stress free and see your doctor for the treatment of possible viral infection. Good luck.

In brief: Steroids to avoid

Please see your doctor.
We try to spare steroid use on face unless we are sure of the the diagnosis. It seems that you may have a viral infection and both of these treatments will not help. Stay stress free and see your doctor for the treatment of possible viral infection. Good luck.
Dr. Abdus Khan
Dr. Abdus Khan
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
14 years in practice
95K people helped
Continue
111,000 doctors available